# SDR REXA2015040900395

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT NACELLE UPPER & LOWER FWD COWL TO CORE, COWL RUB STRIPS CHAFED.  REPAIRED LT NACELLE UPPER & LOWER COWL RUB STRIPS IAW SRM 54-23-00-201-007-A01.
